# SDR AALA20150305004

- Difficulty date: February 22, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 46,281 hours, 18,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN CORRODED AT FS 540 & DRAG LINK LOCATION.  REPAIRED SKIN IAW EA 57-038841.
